Top answers from doctors based on your search:
Disclaimer

colonoscopy prep problems

A 34-year-old member asked:
Dr. Myron Arlen
64 years experience Surgical Oncology
Possibly: The prep called GoLytly is polyethelyne glycol which when ingested causes an outpouring of body fluid into the GI tract which can lead to dehydration. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old member asked:
Dr. Daniel Para
30 years experience General Surgery
Yes: Initially, you will have brown stool-colored results after colonoscopy prep. Eventually the goal is clear return or clear-ish with occasional flecks ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Carin Van Gelder
25 years experience Emergency Medicine
Call your doctor: Speak to the doctor (or the one covering) who prescribed the prep, and who is probably doing the procedure. You may not need to complete the entire t ... Read More
1
1 thank
Dr. Jeffrey Cohen
29 years experience Colon and Rectal Surgery
Dilute: Dilute with gatorade, or powerade if ok with your doctor.
1
1 thank
A 37-year-old member asked:
Dr. Eric Kaplan
42 years experience Colon and Rectal Surgery
It is : Possible but not recommended. A clear liquid is anything you can see through and most yogurts I have seen are not clear!
A 31-year-old member asked:
Dr. Allen Kamrava
15 years experience Colon and Rectal Surgery
Try Miralax (polyethylene glycol): Try MiraLAX (polyethylene glycol) with the clear flavored gatorade. It may make it easier for you. Usually, each dose of MiraLAX (polyethylene glycol) ... Read More
1
1 thank
A member asked:
Dr. Kyle Cologne
13 years experience Colon and Rectal Surgery
Yes: The prep is an electrolyte or osmotic solution designed to keep fluid within the bowel wall and cause diarrhea. Taking a dose in a short time will not ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. Stephen Lloyd
46 years experience Internal Medicine
Yes: They dissolve completely and are no problem. Suggest you avoid the red and purple.
1
1 thank
A 31-year-old member asked:
Dr. Eric Kaplan
42 years experience Colon and Rectal Surgery
Some of the: Older preps could have irritated an already inflamed colon, but if your colitis is in remission, currently used preps should not cause a flair.
A 29-year-old female asked:
Dr. Atul Singh
28 years experience Nephrology and Dialysis
Some times : If you have significant diarrheal losses from the prep there can be some electrolyte changes. In most patients these are mild and get corrected. If yo ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Eric Kaplan
42 years experience Colon and Rectal Surgery
Probably ok: But best tocall your endoscopists office and ask their preferences and for clarification.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month